Asymptotic iteration method for singular potentials

Description

Citation

Title Asymptotic iteration method for singular potentials
Author(s) BRODIE CHAMPION, RICHARD L. HALL, NASSER SAAD
Journal International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics
Date 2008
Volume 23
Issue 9
Start page 1405
End page 1415

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 225

Adding this citation to "My List" will allow you to export this citation in other styles.